# SDR USAA070526

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871124
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME AFT SIDE 4 INCHES BELOW CENTERING GUIDE ROLLER BEARING AT STOP FITTING CUTOUT HAS CRACK.  REMOVED DAMAGED PARTS & INSTALLED REPAIR PARTS PER TR 52-10-11, DEFECT SIZE:  .125 INCH.
